# SDR GTIA2025091139073

- Difficulty date: September 10, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N663NK
- Make and model: Airbus A321-231
- Aircraft serial: 6994
- Aircraft time: 31,920 hours, 14,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCK SMELL ON TAKE OFF, PACK 1 OFF AND SMELL DISSIPATED. DESCRIPTION OF ODOR/FUMES: PERSISTENT, MUSTY DRY SMELL. APPARENT CABIN SOURCE: UNKNOWN. NO VISIBLE SMOKE/HAZE. NO MEDICAL ATTENTION REQUIRED. -REF TSM 05-50-00-810-831A . APU VERIFIED NO LEAKS. PRE-CONDITIONED A/C WITH APU, NO SMELL NOTED. ISOALTED PACK 1 AND 2, NO SMELL NOTED. RAN BOTH ENGINES AND ISOLATED BLEED PACK 1 AND PACK 2, NO SMELL NOTED. ALL STEPS ACCOMPLISHED WITH AEROTRACER ON BOARD. REF AMM 21-61-00-49-00-00. SMELL COULD NOT BE DUPLICATED. A/C OK FOR SVC.
